Doctor insights on:
You can develop overdose from taking too many Meloxicam pills.
The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain. ..
All overdose can lead to death. ...Read more
That is twice:
That is twice the maximum daily dose allowed. 4 cases who took 6-11 times max dose have recovered. But you should avoid doing taking more than 15 mg/day.
http://dailymed. Nlm. Nih. Gov/dailymed/lookup. Cfm? Setid=a62ec334-f0a3-4e8c-bd17-f85b9135d096. ...Read more
Meloxicam: Meloxicam is a non-steroidal anti-inflammatory medication and can cause unwanted side effects. Common side effects are stomach upset, nausea, indigestion. ... Less commonly, it can cause dizziness, drowsiness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position. .. ...Read more
Potentially: Any new rash after taking a medication may indicate an allergy. You should stop taking the medication and contact your Care Provider. Note any other symptoms, such as itchiness, problems breathing or Gastrointestinall upset. This will help your Medical Professional figure out what is going on. Many people get a rash when they have a viral illness, and it may be the reason you are taking it. ...Read more
No: That combination would increase the risk of a significant GI bleed. ...Read more
Meloxicam: Meloxicam is a little safer.Get a more detailed answer ›